# SDR AALA202009219010

- Difficulty date: September 20, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 20,372 hours, 7,802 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT ADVISED THAT AFT LAVATORY SMOKE DETECTOR ACTIVATED UPON PASSENGER LEAVING LAVATORY.  PERFORMED LAVATORY SMOKE DETECTION SELF TEST, OPERATES NORMALLY, PER AMM 26-14-00.
